# SDR 2000ZZZM66

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT ON THE SMOKE BARRIER WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK AND LIGHT ASSEMBLY, LIGHTS OPERATED NORMALLY.  (M)
